# SDR MK1Y2019021120020

- Difficulty date: December 18, 2018
- Submitted: February 12, 2019
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N930WE
- Make and model: Boeing 767319
- Aircraft serial: 26915
- Aircraft time: 102,570 hours, 19,010 cycles
- Engine: Ge CF680C2B6
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A/C CONVERSION FOUND FASTENER HOLE DAMAGE ON THE NOSE SKIN OF SLAT #3 P/N 114T4103-49 S/N 000759 AT OSS714 AND OSS 803.
